# SDR 2001FA0000342

- Difficulty date: August 6, 2001
- Submitted: September 27, 2001
- Operation: General aviation
- Aircraft: N750EC
- Make and model: Cessna 750
- Aircraft serial: 7500007
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838430
- Part serial: 950
- Condition: Seized
- Location: Cabin Cooling
- Part time: 1,113 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD AIR CYCLE MACHINE SEIZED DURING ROUTINE USAGE.  PROBABLE CAUSE IS BEARING FAILURE.  UNIT WAS OPERATED NORMALLY, AND WAS SERVICED AS SCHEDULED.
